# SDR P5CA2020070700262

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,451 hours, 22,016 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE EICAS DISPLAYED AFTER ENGINE START.  PERFORMED FIM 21-58 TREE 805, NO DEFECTS NOTED. PERFORMED FWD EQUIPMENT OPS CHECK IAW AMM 21-58-00, OPS CKS GOOD.
